Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Abdominal pains, swollen stomach and dizziness. Abdominal hysterectomy. Any solution for this?

i had a total abdominal hysterectomy on the 7th dec 2012,i am having really bad pains which are sharp and constant abdominal pains which feels like pressure,i also am suffering from dizziness,i am on hrt,it gets more agrevated when i do housework or in a car,driving or passenger,basically any movement at all,im so exhausted too and have dark circles under my eyes which i never had before,my stomach swells up and looks like im pregnant (ive never had children)ive always had a flat stomach,please help thanks
Asked On : Thu, 2 May 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.

After removal of uterus and ovaries it will take some time for the body to get adjust for hormonal imbalance.
Your HRT will possibly help in this.
You once consult gynecologist and go for one ultrasound to find out any possible cause for your problem.
Once check for thyroid profile.
Avoid gastritis and constipation etc. as much as possible.
Regular exercises, calcium supplemenation can help to some extent.
For more details you can ask me through:
Take care.

Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor